# SDR SWAA022451

- Difficulty date: October 17, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,129 hours, 55,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED (17 EA) AT STR 4R, BS 716, BS 685, BS 577, BS 694, BS 706, BS 700, BS 837, BS 818, BS 727A, BS 797, BS 777, BS 757, BS 440, BS 727E + 10, BS 727E AND BS 727B.  MX FERRY TO CYXX, C/W SKIN LAP JOINT MOD PER SWA ACO.
